# SDR DXTA200702070

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N690QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605090
- Aircraft time: 5,896 hours, 4,703 cycles
- Engine: Pwa PW545A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT EEC FAILED TO MANUAL ON TAKEOFF ROLL AT 40 KIAS.  TWO TIMES.  ABORTED TAKE OFF.  REMOVED BLEED SERVO AND INSTALLED NEW SERVO SN TR2508 IAW PW MM CH 75-50-01. OPERATIONAL CHECKS GOOD ON TORQUE MOTOR INSTALLED NR 40 ORIFICE IN BOV IAW PW545A MM CH 71-00-00. OPERATIONAL CHECKS GOOD.
